# SDR DL72W952850

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND TOOLING DAMAGE TO RT FUSELAGE NOSE AT FS 243.7, APPROXIMATELY HALFWAY UP THE SKIN PANEL.  REPAIRED PER SRM 53-30-3 FIG 3.
